Medical Questions > Pregnancy Forum > Am I Pregnant Forum

Nausea , vomitting , light period

My question is pretty long and convoluted. So here goes:

I am on birth control (Aviane, the generic of Alesse) and have been since the start of December 2008. Last month, March 2009, I was missing a lot of pills here and there. I started the pack late that month, on a Tuesday instead of a Sunday and I missed about five total. Seeing as how it was a hectic month and I was anxious, I didn't take them some days because I was afraid of getting nausea. I always tried to doubled up when I missed a pill. I had unprotected sex about a week into taking the pill pack for the month, and various times (about four) the few weeks after.

However, (and I still don't know why I did this), I decided that I wanted to get my period and stopped taking the pills that Sunday 4/22, even though there were still three pills left in the pack. The following Saturday 4/28, I had unprotected sex. I have not had unprotected sex since then.

There was also an issue with my prescription company and I have not yet received my new pack of pills, so I decided to take the last three pills of the pack from last month this month starting on the Sunday following the start of my period.

I haven't taken a pill since Wed 4/1. Its now Monday 4/6. Last night, I got something that looks like a period but, much lighter. Its not as light as what implantation bleeding is described as, but its lighter than a period. If it is a period, then that means I have gotten my period twice in three weeks.

I have also been sick to my stomach in the past week and a half (during the last two days of my period, and the week after). I have had to run to the bathroom to vomit unexpectedly about six times in the last week and a half. I usually don't ever vomit.


My questions are:

Does this sound like I could be pregnant? Or is it just a reaction to my inconsistent pill taking?

AND

If so, when should I take a pregnancy test, because I know periods aren't true periods when you are on the pill? I want to know as early as possible.

AND

I should be getting my pills in the mail either today or tomorrow. Should I still take them?


Your help is greatly appreciated!!

--J
Did you find this post helpful?
|

replied April 24th, 2009
When birth control is involved I'm unsure of how it can affect things so I don't think any reply I give would be useful and more than likely make it more complicated.
I would suggest taking a hpt after the time your usual period is due, you can get hpt for about £5 but are measured at a highet hcg level (50mIU/ml) so testing too early would be a waste of money.
BUT
I am in a similar situation.
I M/C after xmas 08, after this I stopped using my contraceptive patch because I wanted some normal periods without outside influence. Jan, Feb and march periods were painful, which is new to me as I never have any PMT or pain, I just used to bleed like there was no tomorrow (sorry TMI)and it would last a whole week.
NOW the problem is on 7/4/09 I had unprotected sex, this turns out to be when I was very likely to be ovulating.
1 week before my period was due I had constant dull headache, occasional nausea and heartburn (and a few other bits) then around the time my period was due I had creamy brown discharge followed by red slimy discharge then brown again and only lasted 3 days. During this time the symptoms seemed to go but as soon as the bleeding stopped the symptoms came back with a vengeance.
A HPT was negative.

Could I be pregnant and the bleeding be decidual causing a false negative OR did I get my period and am I simply not pregnant?

thoughts anyone?
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...